# SDR AALA202004159007

- Difficulty date: April 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 64,012 hours, 23,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L2 DOOR PRESSURE LOW. SERVICED L2 DOOR PRESSURE PER AMM 52-22-00, OKAY FOR CONTINUED SERVICE.
